# SDR AALA20140817003

- Difficulty date: August 16, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N372AA
- Make and model: Boeing 767323
- Aircraft serial: 25199
- Aircraft time: 93,138 hours, 14,533 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 80130700
- Condition: Defective
- Location: Crew O2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

CREW O2 PRESS DROPPING.  EMER DECLARED FLIGHT DIVERTED & LANDED WITHOUT INCIDENT.  REPLACED CREW O2 BOTTLE & LEAK CHECKED.  SYS GND CHECKED NORMAL OPERATION CLOSED.
